MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified cephalic vein.After a 4f non-bsc introducer sheath was inserted and a 0.018 inch non-bsc guide wire was advanced, a 4.0mmx20mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during first inflation at 5 atmospheres, the balloon ruptured.The device was removed and dilatation was completed with a 4mmx4cm non-bsc balloon catheter at 10 atmospheres.Good dilation was achieved and the procedure was completed.There were no patient complications and the patient was in good condition.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10706280
Report Number2134265-2020-14474
Device Sequence Number3483565
Product Code DQY
UDI-Device Identifier08714729123545
UDI-Public08714729123545
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0022540762
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1